# SDR HNAA0700106

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 35,673 hours, 40,285 cycles
- Engine: Pwa PW120A
- Engine time: 550 hours, 593 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100D
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 OIL PRESS READS BETWEEN 75 & 100 PSI IN FLIGHT.  CONTACT ROA MAINT THE FLIGHT RETURNED TO THE FIELD IN ROA.  NO EMERGENCY WAS DECLARED AND IT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENG OIL PRESS TRANSMITTER.  OPS & LEAK CHECK GOOD.
